# SDR DALA2023070305340

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 69,706 hours, 32,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 2L DOOR WONT ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM DOOR ARMING AREA. OPS CHECK GOOD. (4732538)
